Jump to content
CrazyBoards.org

Recommended Posts

I take a cocktail of lamictal, latuda, and lithium (with some gabapentin thrown in) and for about three or four days haven’t been able to hold food down (a mixture of a bad reaction to a generic Prilosec, anxiety, and probably an actual physical illness too). 
 

I’m feeling like my meds are worn off, since I keep vomiting them, and it feels absolutely awful. I’m a bit of a wreck. 
 

Anyone with any experience with this? OTC antiemetics? I’ve made appointments with my psych, PCP, and therapist, just need to get through till then. 

Link to comment
Share on other sites

22 hours ago, NerdyUnicorn said:

I take a cocktail of lamictal, latuda, and lithium (with some gabapentin thrown in) and for about three or four days haven’t been able to hold food down (a mixture of a bad reaction to a generic Prilosec, anxiety, and probably an actual physical illness too). 
 

I’m feeling like my meds are worn off, since I keep vomiting them, and it feels absolutely awful. I’m a bit of a wreck. 
 

Anyone with any experience with this? OTC antiemetics? I’ve made appointments with my psych, PCP, and therapist, just need to get through till then. 

You need to be very careful with this, especially if it constant, lithium and lamictal are two meds where you really don't want to mess with the levels. I might call up the PCP and ask specifically what is advisable/safe to take 

Link to comment
Share on other sites

Update for anyone who might be interested: it was lithium toxicity causing me to vomit, among a lot of other symptoms I was having. I’m thankful to have a pdoc who really listens to me and doesn’t discount things. 

Link to comment
Share on other sites

Posted (edited)
23 hours ago, Gearhead said:

I’m glad your doctor caught that. Did you have to get a blood test?

No, the symptoms were obvious enough to her, plus I had a recent lab at 1.2, so that was the likely culprit. I’m getting it checked in a week. 
 

I had nausea/vomiting/diarrhea, thirst, peeing a ton, tremors, big twitches, blurred vision and eye soreness (didn’t know that was a thing), extremely low energy, headaches, and fogginess. There may be a few others but that’s what I remember. I was too foggy (duh) to put it all together. I was ready to call my eye doctor, neurologist, see my PCP… I’m glad my pdoc put it all together

Edited by NerdyUnicorn
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...